# SDR MASA200601041

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,103 hours, 4,523 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH IAD, IB FLIGHT SPOILERS AND SPOILERON CAUTION MSG.  MX PERFORMED SPOST. OP'S CHECK GOOD.
